Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Melbourne, FL

July 22, 2012Lake County, Volusia County, Florida

NWS Melbourne, FL issued this special weather statement at Jul 22, 2012, 5:15 PM EDT for Lake County, Volusia County, Florida. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2012, 5:15 PM EDT (21:15 UTC)
Expired
Jul 22, 2012, 6:45 PM EDT
In force
90 min
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 137 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2012-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2012-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
1288 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

003 
WWUS82 KMLB 222115
SPSMLB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
515 PM EDT SUN JUL 22 2012

FLZ041-044>046-141-144-222245-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-SEMINOLE-SOUTHERN LAKE COUNTY-
515 PM EDT SUN JUL 22 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER LAKE COUNTY...WESTERN ORANGE COUNTY...
NORTHWESTERN SEMINOLE COUNTY...VOLUSIA COUNTY...

* UNTIL 645 PM EDT.

AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF STORMS ASSOCIATED WITH A TROPICAL WAVE FROM DAYTONA BEACH TO 
SANFORD TO ORLANDO AND KISSIMMEE MOVING WEST AT 20 MPH. THE LEADING 
EDGE OF THIS LINE HAS A HISTORY OF PRODUCING WIND GUSTS IN THE 30 TO 
40 MPH RANGE WITH ISOLATED GUSTS OF 55 TO 60 MPH. THE LINE WILL 
CONTINUE WESTWARD AND SPREAD THROUGH WESTERN ORANGE...SEMINOLE... 
LAKE AND WESTERN VOLUSIA COUNTY THROUGH 630. ISOLATED SEVERE STORMS 
ARE POSSIBLE. 

THE PRIMARY THREAT WILL BE GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN 
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE 
POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. 
SEEK SHELTER INDOORS UNTIL THE STORMS PASS.

LAT...LON 2896 8196 2897 8166 2928 8165 2933 8168
      2940 8142 2927 8141 2927 8116 2941 8116
      2943 8110 2914 8096 2835 8162 2834 8196
TIME...MOT...LOC 2108Z 101DEG 46KT 2893 8156

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Jul 22, 3:58 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jul 22, 3:58 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
358 PM EDT SUN JUL 22 2012

...ELEVATED SHOWER AND THUNDERSTORM CHANCES THROUGH EARLY WEEK...

.DISCUSSION...

CURRENT-TONIGHT...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
DEVELOP AND MOVE ONSHORE ACROSS EAST CENTRAL FLORIDA AS A LAYER OF
DEEP MOISTURE MOVES IN FROM THE SOUTHEAST. THIS ENHANCED MOISTURE
IS ASSOCIATED WITH A TROPICAL WAVE AND WILL ACT TO PROVIDE LARGE
SCALE LIFT FOR ASCENT AND SUBSEQUENT SHOWERS/THUNDERSTORMS. WINDS
OF 45-50 MPH...CLOUD TO GROUND LIGHTNING STRIKES AND BRIEF HEAVY
DOWNPOURS WILL BE POSSIBLE IN ANY STORM AND ONSHORE MOVING SQUALL THAT
FORMS. WILL KEEP SCATTERED RAIN CHANCES IN ALL NIGHT SOUTH OF A
LINE FROM CAPE CANAVERAL TO KISSIMMEE AND FOR COASTAL
AREAS...OWING TO BEING IN THE MOST FAVORABLE LOCATIONS FOR LARGE
SCALE ASCENT AHEAD OF A WELL DEFINED VORTICITY MAXIMUM. INLAND
LOCATIONS TO THE NORTH WILL SEE ISOLATED SHOWERS AND STORMS
THROUGH EARLY MONDAY MORNING SINCE SUPPORT WILL BE LESS. ABUNDANT
MOISTURE AND CLOUD COVER WILL KEEP OVERNIGHT LOWS EXTREMELY WARM
AND MUGGY ONCE AGAIN TONIGHT...WITH INTERIOR LOCATIONS DROPPING
INTO THE MID-UPPER 70S AND COASTAL AREAS ONLY FALLING INTO THE
UPPER 70S TO NEAR 80.

MONDAY-MONDAY NIGHT...THE AFOREMENTIONED TROPICAL WAVE WILL
CONTINUE TRAVERSING OVER THE AREA...PROVIDING SUPPORT FOR NUMEROUS
SHOWERS WITH EMBEDDED THUNDERSTORMS. EARLY START TO PRECIPITATION
DUE TO SLUG OF MOISTURE SHOULD KEEP STORMS FROM BECOMING OVERLY
STRONG OR REACHING SEVERE LIMITS AS LOW LEVEL INSTABILITY WILL BE
LIMITED. THIS WILL ALSO LIMIT HIGH TEMPERATURES...WITH UPPER 80S
TO NEAR 90 OCCURRING OVER THE INTERIOR AND COASTAL SITES MAKING IT
INTO THE UPPER 80S.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH
MONDAY NIGHT AS MOISTURE AND VORTICITY MAXIMUM STAY LOCKED OVER
THE AREA. WARM OVERNIGHT LOWS YET ONCE AGAIN WITH MID-UPPER 70S
ALONG THE COAST AND MID 70S OVER THE INTERIOR.

TUE-FRI (PREVIOUS DISCUSSION)...RIDGE AXIS WILL BECOME ESTABLISHED BACK
ACROSS THE CENTRAL PENINSULA ON TUESDAY THEN DRIFT SLOWLY
SOUTHWARD MID TO LATE WEEK. POSITION OF LOW LEVEL RIDGE AXIS WILL
FAVOR NORTHERN AND INTERIOR SECTIONS FOR SLIGHTLY HIGHER POPS
(30-40 PERCENT)...AND SLIGHTLY LOWER SOUTHERN COASTAL
SECTIONS...AT 20-30 PERCENT. RIDGE ALOFT WILL KEEP TEMPS ON THE
WARM SIDE WITH LOW/MID 90S ACROSS THE INTERIOR AND AROUND 90 ALONG
THE COAST BEFORE THE ONSET OF THE SEA BREEZE...WITH SOME LOWER 90S
ALONG THE VOLUSIA COUNTY COAST AS THE POSITION OF THE RIDGE AXIS
FAVORS A SLIGHTLY LATER SEA BREEZE ONSET NORTH. OVERNIGHT MINS
CONTINUE ON THE WARM AND MUGGY SIDE...WITH MID/UPPER 70S.

&&

.AVIATION...

TEMPO TSRA THIS AFTERNOON AND VCSH FOR ALL SITES. WILL SEE
MVFR/IFR CONDITIONS THIS AFTERNOON AND EVENING AS SHRA AND TSRA
MOVE THROUGH...BUT EXPECT PREVAILING VFR CONDITIONS AS A RULE
THROUGH THE REST OF THE PERIOD AT THIS POINT. WILL SEE TEMPO SHRA
AND TSRA OVERNIGHT AS DEEP MOISTURE AND TROPICAL WAVE APPROACH
THE AREA.

&&

.MARINE...

CURRENT-MONDAY...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE
MOVING ACROSS THE COASTAL WATERS AS A TROPICAL WAVE AND ASSOCIATED
DEEP LAYER MOISTURE MOVE IN FROM THE SOUTHEAST. WIND GUSTS OF UP
TO 40-45 KNOTS WILL BE POSSIBLE IN STORMS AND PASSING SQUALLS.
MARINERS SHOULD SEEK SHELTER IN ANY PASSING SHOWERS AND STORMS.

OTHERWISE...EXPECT SOUTHEAST WINDS OF 10-15 KNOTS NORTH OF THE
VOLUSIA BREVARD COUNTY LINE AND 15-20 KNOTS SOUTH THROUGH MONDAY
AS THE PRESSURE GRADIENT TIGHTENS DUE TO THE CENTER OF THE ATLANTIC
HIGH PRESSURE RIDGE NUDGING CLOSER TO THE AREA. SEAS WILL RUN 3-5
FEET WITH DOMINANT PERIODS OF 9-10 SECONDS NORTH OF SEBASTIAN
INLET AND 4-6 SECONDS SOUTH.

TUE-THUR (MODIFIED PREVIOUS)...HIGH PRESSURE WILL BECOME ESTABLISHED
ACROSS THE CENTRAL PENINSULA ON TUESDAY...THEN WILL DRIFT A LITTLE
SOUTHWARD DURING THE MID TO LATE WEEK WITH WINDS VEERING MORE
TOWARD S-SSW AS IT DOES SO. ISOLATED TO SCATTERED CHANCES FOR THE
BALANCE OF THE WEEK WITH HIGHEST PROSPECTS FOR OFFSHORE MOVING
STORMS NORTHERN SECTIONS DURING THE MID TO LATE WEEK. WINDS WILL
BE FROM THE E/SE AT GENERALLY 15KT OR LESS...VEERING MORE S-SSW
5-10KT MID TO LATE WEEK. SEAS A LITTLE ELEVATED THROUGH MID WEEK
DUE TO SWELL...BUT EXPECTED TO REMAIN 5 FEET OR LESS THROUGH THE
PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  78  88  76  90 /  30  60  50  50
MCO  76  90  75  91 /  30  70  40  50
MLB  80  88  76  90 /  40  60  40  40
VRB  78  89  76  90 /  40  60  40  40
LEE  76  90  76  92 /  30  70  50  50
SFB  77  90  76  92 /  30  70  50  50
ORL  77  90  76  92 /  30  70  50  50
FPR  78  88  76  89 /  40  60  40  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

SHORT TERM/AVIATION...GUSEMAN
IMPACT WEATHER/RADAR...BRAGAW/SEDLOCK
Hazardous weather outlook, Jul 22, 12:15 PM EDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1215 PM EDT SUN JUL 22 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-230415-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1215 PM EDT SUN JUL 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
A DEEP EASTERLY FLOW ACROSS CENTRAL FLORIDA WILL FOCUS DAILY
THUNDERSTORM ACTIVITY OVER THE WEST PENINSULA THIS AFTERNOON. A
FEW THUNDERSTORMS MAY DEVELOP THAT WILL BE CAPABLE OF GENERATING
WIND GUSTS UP TO 45 MPH...MAINLY WEST OF A LINE FROM LAKE GEORGE
TO LAKE KISSIMMEE. EVEN SO...THE PRIMARY WEATHER HAZARDS WILL BE
FREQUENT CLOUD-TO-GROUND LIGHTNING STRIKES. REMEMBER...EVEN IF
THERE IS NO RAIN...LIGHTNING CAN BE A THREAT. CEASE OUTDOOR
ACTIVITY AND MOVE INDOORS IMMEDIATELY IF THUNDER IS HEARD.

SHOWERS AND ISOLATED STORMS ASSOCIATED WITH A TROPICAL WAVE WILL
IMPACT AN AREA FROM ORLANDO AND MELBOURNE TO LAKE OKEECHOBEE AND
HOBE SOUND TONIGHT WITH LOCAL HEAVY RAIN...WIND GUSTS TO 35 MPH
AND OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES.

.RIP CURRENT IMPACT...
THERE WILL BE A LOW TO MODERATE RIP CURRENT RISK AT AREA BEACHES
TODAY. THE THREAT WILL BE HIGHEST THROUGH SUNSET DUE TO TIDAL
EFFECTS. CHECK WITH LIFEGUARDS ABOUT OCEAN HAZARDS BEFORE ENTERING
THE SURF.

.MARINE THUNDERSTORM GUST IMPACT...
SCATTERED SHOWERS AND THUNDERSTORMS WILL HAVE THE POTENTIAL TO
PRODUCE WIND GUSTS OVER 35 MPH ON INLAND LAKES AND WATERWAYS WEST
I-95 THROUGH THIS EVENING. SHOWERS AND ISOLATED STORMS ASSOCIATED
WITH A TROPICAL WAVE WILL IMPACT THE COASTAL WATER TONIGHT WITH
CLOUD TO WATER LIGHTNING STRIKES AND WIND GUSTS TO 35 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED ON
MONDAY AS THE TROPICAL WAVE MOVES ACROSS THE PENINSULA.

A MORE TYPICAL SUMMERTIME PATTERN OF SCATTERED AFTERNOON LIGHTNING
STORMS RETURNS DAILY FROM TUESDAY THROUGH THE LATE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

BRAGAW

In the hours before

Local storm report, Jul 22, 4:11 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
411 PM EDT SUN JUL 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND GST     2 S CAPE CANAVERAL      28.36N 80.61W
07/22/2012  M68.00 MPH       BREVARD            FL   TRAINED SPOTTER

            A SPOTTER MEASURED A 68 MPH THUNDERSTORM WIND GUST ON HIS
            DAVIS PRO WEATHER STATION.

0340 PM     TSTM WND GST     5 NE PORT CANAVERAL     28.46N 80.53W
07/22/2012  M58.00 MPH       BREVARD            FL   OTHER FEDERAL

            USAF 54 FT WIND TOWER NUMBER 3 MEASURED A 50 KT/58 MPH
            THUNDERSTORM WIND GUST.

0350 PM     TSTM WND GST     3 W CAPE CANAVERAL      28.40N 80.65W
07/22/2012  M59.00 MPH       AMZ552             FL   MESONET

            MESONET SITE MEASURED 51 KT/59 MPH WIND GUST DURING
            THUNDERSTORM.

&&

ARB
Local storm report, Jul 22, 4:31 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
431 PM EDT SUN JUL 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     MARINE TSTM WIND 3 NNE KENNEDY SPACE CEN 28.56N 80.67W
07/22/2012  M45.00 MPH       BREVARD            FL   OTHER FEDERAL

            USAF 54 FT TOWER NUMBER 509 MEASURED A THUNDERSTORM WIND
            GUST OF 39 KT/45 MPH.

&&

ARB
Special weather statement, Jul 22, 4:36 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
436 PM EDT SUN JUL 22 2012

FLZ041-044>046-053-141-144-222200-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE COUNTY-
436 PM EDT SUN JUL 22 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER LAKE COUNTY...WESTERN ORANGE COUNTY...
NORTHWESTERN OSCEOLA COUNTY...NORTHWESTERN SEMINOLE COUNTY...NORTHERN
VOLUSIA COUNTY...

* UNTIL 600 PM EDT.

AT 434 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM 20 MILES
SOUTHEAST OF DAYTONA INTERNATIONAL SPEEDWAY TO POINCIANA...MOVING
NORTHWEST AT 35 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE ANIMAL KINGDOM...BAY HILL...CAMPBELL AND CLERMONT.

THIS SPECIAL WEATHER STATEMENT WILL BE FOR AREAS NORTH AND WEST OF
THE CURRENT SEVERE THUNDERSTORM WARNING.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2834 8196 2834 8167 2826 8166 2826 8156
      2814 8153 2814 8146 2802 8144 2802 8143
      2898 8137 2920 8099 2943 8110 2941 8116
      2927 8116 2927 8141 2940 8142 2933 8167
      2910 8164 2897 8166 2897 8195 2895 8196
TIME...MOT...LOC 2036Z 149DEG 20KT 2896 8089 2861 8137
          2812 8142

SEDLOCK
Local storm report, Jul 22, 4:47 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
447 PM EDT SUN JUL 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     TSTM WND GST     SANFORD AIRPORT         28.78N 81.24W
07/22/2012  M55.00 MPH       SEMINOLE           FL   ASOS

            KSFB ASOS AT SANFORD AIRPORT MEASURED A THUNDERSTORM WIND
            GUST OF 48 KT/55 MPH.

&&

ARB
Local storm report, Jul 22, 4:50 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
450 PM EDT SUN JUL 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     MARINE TSTM WIND 4 NNE NEW SMYRNA BEACH  29.08N 80.91W
07/22/2012  M40 MPH          AMZ550             FL   AWOS

            KEVB AT NEW SMYRNA BEACH AIRPORT MEASURED A THUNDERSTORM
            WIND GUST OF 35 KT/40 MPH.

&&

ARB
Special weather statement, Jul 22, 5:15 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
515 PM EDT SUN JUL 22 2012

FLZ041-044>046-141-144-222245-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-SEMINOLE-SOUTHERN LAKE COUNTY-
515 PM EDT SUN JUL 22 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER LAKE COUNTY...WESTERN ORANGE COUNTY...
NORTHWESTERN SEMINOLE COUNTY...VOLUSIA COUNTY...

* UNTIL 645 PM EDT.

AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS ASSOCIATED WITH A TROPICAL WAVE FROM DAYTONA BEACH TO
SANFORD TO ORLANDO AND KISSIMMEE MOVING WEST AT 20 MPH. THE LEADING
EDGE OF THIS LINE HAS A HISTORY OF PRODUCING WIND GUSTS IN THE 30 TO
40 MPH RANGE WITH ISOLATED GUSTS OF 55 TO 60 MPH. THE LINE WILL
CONTINUE WESTWARD AND SPREAD THROUGH WESTERN ORANGE...SEMINOLE...
LAKE AND WESTERN VOLUSIA COUNTY THROUGH 630. ISOLATED SEVERE STORMS
ARE POSSIBLE.

THE PRIMARY THREAT WILL BE GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE
POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY.
SEEK SHELTER INDOORS UNTIL THE STORMS PASS.

LAT...LON 2896 8196 2897 8166 2928 8165 2933 8168
      2940 8142 2927 8141 2927 8116 2941 8116
      2943 8110 2914 8096 2835 8162 2834 8196
TIME...MOT...LOC 2108Z 101DEG 46KT 2893 8156

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 2:24 PM EDTSpecial Weather StatementMLBMartin, Saint Lucie51 min
Jul 22, 2:39 PM EDTSevere Thunderstorm WarningMLBIndian River, Saint Lucie52 min
Jul 22, 2:46 PM EDTSpecial Marine WarningMLB89 min
Jul 22, 2:51 PM EDTSpecial Marine WarningMLB84 min
Jul 22, 2:57 PM EDTSpecial Weather StatementMLBBrevard63 min
Jul 22, 3:06 PM EDTSevere Thunderstorm WarningMLBBrevard54 min
Jul 22, 3:09 PM EDTSpecial Weather StatementMLBOkeechobee51 min
Jul 22, 3:34 PM EDTSpecial Weather StatementMLBOsceola41 min
Jul 22, 3:36 PM EDTSpecial Weather StatementMLBBrevard54 min
Jul 22, 3:50 PM EDTSpecial Marine WarningMLB115 min
Jul 22, 3:57 PM EDTSevere Thunderstorm WarningMLBBrevard5 min
Jul 22, 4:04 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola, Seminole, Volusia56 min
Jul 22, 4:16 PM EDTSevere Thunderstorm WarningMLBBrevard26 min
Jul 22, 4:36 PM EDTSpecial Weather StatementMLBLake84 min
Jul 22, 5:05 PM EDTSevere Thunderstorm WarningMLBLake, Orange34 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.